# SDR QXEA200500014

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 2,901 hours, 2,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT RETURNED TO THE GATE AFTER THE CREW RECEIVED A FLAP FAULT STATUS MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO FAULTS IN THE MDC.  THE INHIBITS OF THE SFECU FLAP CHANNEL 1 WERE CLEARED AND A SELF TEST OF THE SFECU 1 WAS INITIATED.  NO FAULTS WERE FOUND, OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
